# SDR DALA2023012000455

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 1,350 hours, 157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN INSTALLED TO HOLD THE DISARM LEVER IN THE DISARMED POSITION AT L2 DOOR HARD TO INSTALL.   NO TROUBLE FOUND WITH DISARM PIN AT 2L DOOR.
